# SDR 2010F00220

- Difficulty date: October 9, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N301HC
- Make and model: Beech B200
- Aircraft serial: BB1219
- Aircraft time: 10,207 hours, 12,289 cycles
- Engine: Pwc PT6A42A
- Engine time: 9,768 hours, 11,581 cycles
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2421 · AC Generator-Alternator
- Part: Current Limiter
- Part number: ANL2325
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NR2 CURRENT LIMITER FAILED CAUSING THE NR2 GENERATOR TO DROP OFF LINE WHEN GEAR WAS SELECTED. THE PILOT SELECTED THE NR2 GENERATOR SWITCH TO OFF AND DONE A MANUAL EXTENSION FOR LANDING AT THE ORIGINAL DESTINATION. NO FURTHER DIFFICULTIES WERE REPORTED. THE BASE MECHANIC MEET THE AIRCRAFT AT THE AIRPORT AND REPLACED THE NR2 CURRENT LIMITER AND PERFORMED A LANDING GEAR SWING WITH NO DISCREPANCIES NOTED THE ACFT WAS THAN APPROVED FOR RETURN TO SERVICE.
